# SDR AUS20020925

- Difficulty date: August 14, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Bearing
- Condition: Sticking
- Location: Angle Of Attack
- Part time: 34 cycles
- Component: Angle Of Attack
- Component part number: 0012AC9
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) ANGLE OF ATTACK TRANSMITTER VANE BEARINGS STICKING.
